Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 9 > No. 3


Soliton and wave solutions to the extended Gerdjikov- Ivanov equation in DWDM system with auxiliary equation method

PP: 57-63
Abdulmalik A. Altwaty, Saleh M. Hassan, Dumitru Baleanu,
This article investigates soliton and other new solutions for both kerr law and parabolic law nonlinearities, the extended Gerdjikov-Ivanov equation in dense wavelength division multiplexed (DWDM) system was resolved by using the auxiliary equation method. These solutions are bright soliton, singular soliton, Bell-type wave, traveling, and trigonometric waves.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved